# SDR AU971546

- Difficulty date: October 6, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747238B
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE STRUCTURE CONTAINED NUMEROUS CRACKS IN SECTION 41. FOUND DURING INSPECTION IAW AD/B747/85, SECTION 41.
